# SDR 99ZZZX1605

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16245
- Make and model: Cessna 150L
- Aircraft serial: 15073568
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Keeper
- Part number: SA21361
- Condition: Wrong Part
- Location: Exhaust
- Part time: 5 hours
- Component: Supairpart, CL61
- Stage of operation: AP
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

WHILE INBOUND FOR LANDING, ENGINE BEGAN TO RUN ROUGH.  PILOT LANDED SAFELY.  MECHANIC REMOVED SPARK PLUGS.  FOUND NR 2 CYLINDER PLUGS OILY.  REMOVED ROCKER COVER TO FIND INTAKE ROCKER BROKEN.  VALVE STEM REVEALED GALLING AND SHARP EDGES ON STEM.  INTAKE VALVE COVERS ON OTHER VALVES TO REVEAL THE SAME.  EXHAUST VALVES OK.  SUBMITTER STATED WRONG KEEPERS WERE USED.
